# SDR UPS97822905

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, EXTERIOR FUSELAGE JUST AFT OF LT AFT SERVICE DOOR HAS TWO DEEP SCRATCHES.  HFEC INSPECTED, NO CRACKS NOTED.  REMOVED EXISTING REPAIR DOUBLER, HFEC INSPECTED, NO CRACKS IN REPAIR AREA AFTER DOUBLER REMOVAL.  REMOVED DAMAGED SKIN, FABRICATED AND INSTALLED SKIN AND DOUBLER STRAP PER DHC SK-894-274 (REF UPS EO DC8-5330-9253-A), SRM 51-1-20D, 51-1-20, 51-1-11.
